Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rotations in the product of two Wiener spaces


Author: Jacob E. Bearman
Journal: Proc. Amer. Math. Soc. 3 (1952), 129-137
MSC: Primary 46.3X
MathSciNet review: 0045936
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0045936-9
Article copyright: © Copyright 1952 American Mathematical Society